Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian Russian English English About Journal | Issues | Editorial Board | Contact Us

 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences

Archive of Issues

Total articles in the database: 10362
In Russian (): 9563
In English (J. Appl. Math. Mech.): 799

Volume: 78 • Issue: 4 • Year: 2014 • Total articles: 14<< Previous issue | Next issue >>
Table of Contents
The flow of a supersonic ideal gas with "weak" and "strong" shocks over a wedge
A.N. Kraiko, K.S. Pyankov, and Ye.A. Yakovlev
The conical deformation of a delta wing with sonic leading edges
S.A. Takovitskii
The evolution of the thermocapillary motion of three fluids in a plane layer
V.K. Andreyev and Ye.N. Lemeshkova
Exact self-similar solution of a certain equation of non-linear diffusion with dissipation
E.V. Teodorovich
The propagation of elastic waves in a viscous-fluid-saturated porous medium
V.S. Polenov
The transmission of a flexural-gravitational wave through several straight obstacles in a floating plate
M.G. Zhuchkova and D.P. Kouzov
The scattering of a plane sound wave by an elastic sphere with an inhomogeneous coating
L.A. Tolokonnikov
The eigenfrequencies of a slightly curved isotropic strip clamped between absolutely rigid profiles
S.A. Nazarov
The use of the method of boundary states to analyse an elastic medium with cavities and inclusions
V.B. Penkov, L.V. Satalkina, and A.S. Shulmin
Non-classical forms of loss stability of cylindrical shells joined by a stiffening ring for certain forms of loading
S.A. Lukankin, V.N. Paimushin, and S.A. Kholmogorov
The interaction of punches on a transversely isotropic half-space
M.V. Bedoidze and D.A. Pozharskii
Boundary value problems of electroelasticity for a plate with an inclusion and a half-space with a slit
R.D. Bantsuri and N.N. Shavlakadze
Functional a posteriori estimates of the error in the solutions of plane problems in Cosserat elasticity theory
M.Ye. Frolov
Call for Paper
Volume: 78 • Issue: 4 • Year: 2014 • Total articles: 14<< Previous issue | Next issue >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Ishlinsky Institute for Problems in Mechanics RAS
© Journal of Applied Mathematics and Mechanics
Rambler's Top100